Journal article icon

Journal article

A proper mapping theorem for coadmissible D-modules

Abstract:

We study the behavior of D-modules on rigid analytic varieties under pushforward along a proper morphism. We prove a D-module analogue of Kiehl’s proper mapping theorem, considering the derived sheaf-theoretic pushforward from DX-modules to f∗Dx-modules for proper morphisms f : X → Y . Under assumptions which can be naturally interpreted as a certain properness condition on the cotangent bundle, we show that any coadmissible Dx-module has coadmissible higher direct images. This implies, among...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.17879/85169759795

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
ORCID:
0000-0002-6043-5511
Publisher:
University of Münster Publisher's website
Journal:
Münster Journal of Mathematics Journal website
Volume:
12
Pages:
163-214
Publication date:
2019-03-14
Acceptance date:
2018-12-18
DOI:
EISSN:
1867-5786
ISSN:
1867-5778
Pubs id:
pubs:959440
URN:
uri:1914ec73-29b7-46a9-a50a-73cf3814314d
UUID:
uuid:1914ec73-29b7-46a9-a50a-73cf3814314d
Local pid:
pubs:959440

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP